Algebra
When is A+XB[[X]] Noetherian?
Comptes Rendus. Mathématique, Volume 340 (2005) no. 1, pp. 5-7.

Let AB be an extension of commutative rings with identity, X an analytic indeterminate over B, and R:=A+XB[[X]], the subring of the formal power series ring B[[X]], consisting of the series with constant terms in A. In this Note we study when the ring R is Noetherian. We prove that R is Noetherian if and only if A is Noetherian and B is a finitely generated A-module.

Soient AB une extension d'anneaux commutatifs unitaires, X une indeterminée sur B, et R:=A+XB[[X]], le sous-anneau de l'anneau des séries formelles B[[X]], formé par les séries dont le terme constant est dans A. Nous donnons une condition nécessaire et suffisante pour que l'anneau R soit noethérien. Nous démontrons que R est noethérien si et seulement si A est noethérien et B est un A module de type fini.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.11.017
Hizem, Sana 1; Benhissi, Ali 1

1 Department of Mathematics, Faculty of Sciences, 5000 Monastir, Tunisia
@article{CRMATH_2005__340_1_5_0,
     author = {Hizem, Sana and Benhissi, Ali},
     title = {When is $ A+XB[[X]]$ {Noetherian?}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {5--7},
     publisher = {Elsevier},
     volume = {340},
     number = {1},
     year = {2005},
     doi = {10.1016/j.crma.2004.11.017},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.11.017/}
}
TY  - JOUR
AU  - Hizem, Sana
AU  - Benhissi, Ali
TI  - When is $ A+XB[[X]]$ Noetherian?
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 5
EP  - 7
VL  - 340
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.11.017/
DO  - 10.1016/j.crma.2004.11.017
LA  - en
ID  - CRMATH_2005__340_1_5_0
ER  - 
%0 Journal Article
%A Hizem, Sana
%A Benhissi, Ali
%T When is $ A+XB[[X]]$ Noetherian?
%J Comptes Rendus. Mathématique
%D 2005
%P 5-7
%V 340
%N 1
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.11.017/
%R 10.1016/j.crma.2004.11.017
%G en
%F CRMATH_2005__340_1_5_0
Hizem, Sana; Benhissi, Ali. When is $ A+XB[[X]]$ Noetherian?. Comptes Rendus. Mathématique, Volume 340 (2005) no. 1, pp. 5-7. doi : 10.1016/j.crma.2004.11.017. http://www.numdam.org/articles/10.1016/j.crma.2004.11.017/

[1] Anderson, D.F.; El Abidine, D.N. The A+XB[X] and A+XB[[X]] constructions from GCD-domains, J. Pure Appl. Algebra, Volume 159 (2001), pp. 15-24

[2] Dobbs, D.E.; Khalis, M. On the prime spectrum, Krull dimension and catenarity of integral domains of the form A+XB[[X]], J. Pure Appl. Algebra, Volume 159 (2001), pp. 57-73

[3] Dumitrescu, T.; Al-Salihi, S.O.I.; Radu, N.; Shah, T. Some factorization properties of composite domains A+XB[X] and A+XB[[X]], Commun. Algebra, Volume 28 (2000) no. 3, pp. 1125-1139

Cited by Sources: